# SDR 01FDEA01081

- Difficulty date: December 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N241
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED ON NR 6 L/E SLAT WS 520 AT WBL 415.  REPAIRED RIB IAW FEDEX SRM 57-50-3.
